# SDR SWIA2020010947547

- Difficulty date: November 3, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 39,318 hours, 35,194 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: 60010300643
- Condition: Corroded
- Location: Flap Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING OUTBD FLAP OUTBD HINGE BOX FLAP ACTUATOR HARDWARE ON TRAILING EDGE OF WING CORRODED. (C-CHECK) RO 01/06/2020  REMOVED AND REPLACED HARDWARD R/H WING OUTBOARD FLAP OUTBOARD HINGE BOX FLAP ACTUATOR IAW CRJ200 AMM  TORQUE WRENCH S/N 2250. STS CAL: DUE DEC/10/2019
